# SDR UPS96220586

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Rt Aft Emer Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT AFT EMERGENCY EXIT HAS TWO OPEN HOLES AND ONE HOLE IS CRACKED OUT TO THE EDGE OF SKIN.  CUT OUT DAMAGE ON RT AFT EXIT DOOR PER SRM 52-40-2 FIG 1, FAB'D DOUBLER AND INSTALLED IAW SRM 52-40-11, 52-40-2 FIG 1 AND SRM 51-30-2.
